# SDR DALA2025022501471

- Difficulty date: February 13, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,637 hours, 40,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 662 EMERGENCY LIGHT ON OVERHEAD BIN BETWEEN ROWS 11AB & 12AB INOP. CORRECTIVE ACTION: R+R POWER SUPPLY M735 IAW B757 AMM 33-51 LIGHT OPS NML. INSTALLED EMERGENCY LENS COVER ON OVERHEAD 11AB & 12AB PER B757 AMM 33-51. OPS CHK GD. (6861726)
